# SDR DALA14022965641

- Difficulty date: April 12, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT UPPER DECK PLATE HAS CORROSION AT BS 1712, RBL 51.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG 101, FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 53-60-51, FIG 201, REPAIR 2.
